# SDR DHL200080226C

- Difficulty date: December 6, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; FWD CARGO COMPT. REAR DOOR FWD LWR PART CRACKED 4 INCH.  PERFORMED STOP DRILL IAW SRM 52-2-3 FIG 10A, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED DOUBLER IAW SRM 52-2-3, FIG 10A. REF: N/R 2832.
